Signatures for J-hermitians and J-unitaries on Krein spaces with Real structures

Beitrag in einer Fachzeitschrift


Details zur Publikation

Autorinnen und Autoren: Schulz-Baldes H, Villegas-Blas C
Zeitschrift: Mathematische Nachrichten
Jahr der Veröffentlichung: 2017
Band: 290
Seitenbereich: 1840-1858
ISSN: 0025-584X
Sprache: Englisch


Abstract

For J-hermitian operators on a Krein space (,J) satisfying an
adequate Fredholm property, a global Krein signature is shown to be a homotopy
invariant. It is argued that this global signature is a generalization of the
Noether index. When the Krein space has a supplementary Real structure, the
sets of J-hermitian Fredholm operators with Real symmetry can be retracted to
certain of the classifying spaces of Atiyah and Singer. Secondary
ℤ2-invariants are introduced to label their connected components.
Related invariants are also analyzed for J-unitary operators.


FAU-Autorinnen und Autoren / FAU-Herausgeberinnen und Herausgeber

Schulz-Baldes, Hermann Prof. Dr.
Professur für Mathematik (Mathematische Physik)


Einrichtungen weiterer Autorinnen und Autoren

National Autonomous University of Mexico / Universidad Nacional Autónoma de México (UNAM)


Zitierweisen

APA:
Schulz-Baldes, H., & Villegas-Blas, C. (2017). Signatures for J-hermitians and J-unitaries on Krein spaces with Real structures. Mathematische Nachrichten, 290, 1840-1858.

MLA:
Schulz-Baldes, Hermann, and Carlos Villegas-Blas. "Signatures for J-hermitians and J-unitaries on Krein spaces with Real structures." Mathematische Nachrichten 290 (2017): 1840-1858.

BibTeX: 

Zuletzt aktualisiert 2018-23-07 um 10:23